# SDR HNAA2017041700126

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N636
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 40,780 hours, 37,328 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING ODOR THROUGHOUT ACFT DURING FLT, AT ABOUT 25K.  ACFT IN HIGH ELECTRICFIED STATIC FIELD, NO VISABLE SMOKE, ANTI-ICE WAS OFF, APU WAS OFF. NO CIRCUIT BREAKERS FOUND TRIPPED. ODOR DISSIPATED DURING DESCENT.  INSPECTED THE RIGHT RELAY SUPPORT PANEL RELAYS FOR EVIDENCE OF OVERHEAT, NO DAMAGE NOTED. GROUND RAN THE ACFT AT POWER WITH BLEEDS AND PACKS ON AND PRESSURIZED ACFT TO ABOUT 5.5 DIFFERENTIAL PRESSURE IAW 21-31-00.  NO EVIDENCE OF ODOR OCCURRED.
